A lambda-CUT APPROXIMATE ALGORITHM FOR ...
Document type :
Article dans une revue scientifique: Article original
Permalink :
Title :
A lambda-CUT APPROXIMATE ALGORITHM FOR GOAL-BASED BILEVEL RISK MANAGEMENT SYSTEMS
Author(s) :
Journal title :
International Journal of Information Technology and Decision Making
Abbreviated title :
Int. J. Inf. Technol. Decis. Mak.
Pages :
589-610
Publication date :
2017-08-23
ISSN :
0219-6220
Keyword(s) :
Bilevel decision making
goal programming
fuzzy sets
optimization
risk management
goal programming
fuzzy sets
optimization
risk management
HAL domain(s) :
Sciences de l'ingénieur [physics]
Language :
Anglais
Administrative institution(s) :
Université de Lille
ENSAIT
Junia HEI
ENSAIT
Junia HEI
Collections :
Submission date :
2023-06-20T02:19:44Z